VOL. 47 · NO. 7 | 2017
Front Matter
Rocky Mountain J. Math. 47 (7), (2017) Open Access
No abstract available
Jasbir S. Chahal, Jaap Top
Rocky Mountain J. Math. 47 (7), 2095-2106, (2017) DOI: 10.1216/RMJ-2017-47-7-2095 Open Access
KEYWORDS: Elliptic curve, quadratic twist, specialization map, Chabauty method, elementary geometry, 11D25, 11G05, 14G05, 97G40
Chan-Liang Chung, Minking Eie
Rocky Mountain J. Math. 47 (7), 2107-2131, (2017) DOI: 10.1216/RMJ-2017-47-7-2107 Open Access
KEYWORDS: multiple zeta value, sum formula, restricted sum formula, duality theorem, 40B05, 11M06, 11M40, 33E20
Robert J. Daverman, Shijie Gu
Rocky Mountain J. Math. 47 (7), 2133-2166, (2017) DOI: 10.1216/RMJ-2017-47-7-2133 Open Access
KEYWORDS: Crumpled $n$-cube, closed $n$-cell complement, locally collared, homotopy taming set, at least as wild as, strictly wilder than, standard flattening, 57N15, 57N16, 57N45, 57N50
Torrey M. Gallagher
Rocky Mountain J. Math. 47 (7), 2167-2178, (2017) DOI: 10.1216/RMJ-2017-47-7-2167 Open Access
KEYWORDS: mean nonexpansive, Opial's property, asymptotically regular, weak convergence, 47H10
Nadia Ben Hamadi
Rocky Mountain J. Math. 47 (7), 2179-2195, (2017) DOI: 10.1216/RMJ-2017-47-7-2179 Open Access
KEYWORDS: Riemann-Liouville transform, windowed Fourier transform, localization operator, trace formula, 42A38, 65R10
Chan Yong Hong, Nam Kyun Kim, Yang Lee, Pace P. Nielsen
Rocky Mountain J. Math. 47 (7), 2197-2218, (2017) DOI: 10.1216/RMJ-2017-47-7-2197 Open Access
KEYWORDS: Amitsur's property, Brown-McCoy radical, derivation‎, prime radical, skew polynomial, 16S36, 16N60, 16N80, 16S20
Han Hu, Toufik Mansour, Chunwei Song
Rocky Mountain J. Math. 47 (7), 2219-2253, (2017) DOI: 10.1216/RMJ-2017-47-7-2219 Open Access
KEYWORDS: Maximal independence, recurrence, Unimodality, Chebyshev polynomial, bridge path, bridge cycle, 05C31, 05C69, 42A05
Tusen Huang, Lijun Zhang
Rocky Mountain J. Math. 47 (7), 2255-2275, (2017) DOI: 10.1216/RMJ-2017-47-7-2255 Open Access
KEYWORDS: Planar degenerate system, monodromy criterion, blow-up technique, 34C05, 34C07
Ju Myung Kim
Rocky Mountain J. Math. 47 (7), 2277-2293, (2017) DOI: 10.1216/RMJ-2017-47-7-2277 Open Access
KEYWORDS: Unconditionally $p$-summable sequence, unconditionally $p$-compact operator, Banach operator ideal, tensor norm, ‎approximation property‎‎, 46B28, 46B45, 46B50, 47L20
Fengjie Li, Shimei Zheng, Bingchen Liu
Rocky Mountain J. Math. 47 (7), 2295-2321, (2017) DOI: 10.1216/RMJ-2017-47-7-2295 Open Access
KEYWORDS: Non-simultaneous blow-up, blow-up rate, blow-up set, 35B33, 35B40, 35K05, 35K60
Paul Reschke, Bar Roytman
Rocky Mountain J. Math. 47 (7), 2323-2349, (2017) DOI: 10.1216/RMJ-2017-47-7-2323 Open Access
KEYWORDS: K3 surfaces, positive-entropy automorphisms, projective embeddings, 14J28, 14J50, 37A35, 37F45
Lucjan Sapa
Rocky Mountain J. Math. 47 (7), 2351-2380, (2017) DOI: 10.1216/RMJ-2017-47-7-2351 Open Access
KEYWORDS: Hyperbolic wave equation, telegraph equation, system of nonlinear differential equations, existence, uniqueness, Picard iteration method, monotone method, maximum principle, 35A09, 35A16, 35M31, 35A01, 35A02
Ralf Schmidt
Rocky Mountain J. Math. 47 (7), 2381-2422, (2017) DOI: 10.1216/RMJ-2017-47-7-2381 Open Access
KEYWORDS: Siegel modular forms, discrete series representations, Langlands parameters, Hodge numbers, Artin representations, 11F46, 11F70
Xue Yang, Yu Zhang, Yong Li
Rocky Mountain J. Math. 47 (7), 2423-2438, (2017) DOI: 10.1216/RMJ-2017-47-7-2423 Open Access
KEYWORDS: Affine (rotating)-periodic solutions, upper and lower solutions, Massera's criterion, topological degree, 34C25, 34C27
Back to Top